Anxious_Soul23

238d

I just had my first dose of depo provera shot, and I got it 3 days ago, and my anxiety has been through the roof as well as my moods and nothing really helps. Is this normal? Will my body eventually adjust over time to it?

Endometriosis

View all
  • 100Percent_K

    238d

    It unfortunately can be normal. Sometimes folks adjust, others just don’t do well on it, and of course only time will tell 😅

    • Anxious_Soul23

      238d

      thank you! I asked my doctor how it would effect me mentally because I already have major anxiety and she said that I should do fine and adjust but I don’t really like how I feel 🥲

      • 100Percent_K

        238d

        Yeah unfortunately there’s no guarantees and because it’s injected you can’t just take it out. Lots of self-care and take it one day at a time 💛 don’t be afraid to reach out for further support from your doctor if you feel you need it!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.